ASD Query Database

Author's Card

Name: Mohamed Tidjani Boudjelkha
E-mail: boudjm@rpi.edu
WebPage: https://www.rpi.edu/dept/math/ms_faculty/profile/boudjelkha_m.html
Base: MATHEMATICAL SCIENCES, Amos Eaton 301, Rensselaer Polytechnic Institute, 110 8th Street, Troy, NY 12180, USA
Expertise: Mathematics
Positions: Professor of Mathematical Sciences, Rensselaer Polytechnic Institute, NY, USA.
o Member American Mathematics Society
o Society for Industrial and Applied Mathematics
o Ph.D. in Mathematics, Rensselaer Polytechnic Institute, 1970
o M.S. in Mathematics, Rensselaer Polytechnic Institute, 1966
o B.S. with double major in Mathematics and Physics, Dickinson College, 1965
Research & Academic output
Click on Title(s) to see details [this list is uncompleted]
Pub DatePub TypePub Title
2005    Conference Extended Riemann Bessel functions, M.T. Boudjelkha, Discrete and Continuous Dynamical Systems, pp. 121-130, published by the American Institute of Mathematical Sciences. 2005
2001    Journal A Proof that extends Hurwitz Formula into the Critical Strip, M. T. Boudjelkha, Applied Math Letters, Vol. 14, No. 4, pp.399-403, 2001
2000    Journal On the Approximation of a Generalized Incomplete Gamma Function Arising in Heat Conduction Problems, M.T.Boudjelkha, M.Aslam Chaudhry, Journal of Mathematical Analysis and Applications, pp. 509-519, Vol. 248, No. 2, 2000
If you are the author in this card and have more publications please register them by clicking on the button:

Copyright © 2006 Abdelkrmim RACHEDII